Opened Access Singularity formations for a surface wave model

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Castro Martínez, Ángel
Córdoba Gazolaz, Diego
Gancedo García, Francisco
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2010-11
Publicado en: Nonlinearity, 23 (11), 2835-2847.
Tipo de documento: Artículo
Resumen: In this paper we study the Burgers equation with a nonlocal term of the form Hu where H is the Hilbert transform. This system has been considered as a quadratic approximation for the dynamics of a free boundary of a vortex patch (see Biello and Hunter 2010 Commun. Pure Appl. Math. LXIII 0303-36; Marsden and Weinstein 1983 Physica D 7 305–23). We prove blow up in finite time for a large class of initial data with finite energy. Considering a more general nonlocal term, of the form ΛαHu for 0 < α < 1, finite time singularity formation is also shown.
Cita: Castro Martínez, Á., Córdoba Gazolaz, D. y Gancedo García, F. (2010). Singularity formations for a surface wave model. Nonlinearity, 23 (11), 2835-2847.
Tamaño: 137.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45178

DOI: 10.1088/0951-7715/23/11/006

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones